| Model Number |
D284VRC |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during use the implantable cardioverter defibrillator (icd) reached end of service (eos) and physician decided not to change out or remove the device. additionally, a request was made for actions to take if the icd is not toning for charge circuit timeout. it was explained that should icd change out not occur, the charge circuit timeout is a non-programmable alert and can occur again. the icd remains in use. no patient complications have been reported as a result of this event.